# SDR DL757001525

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 33,760 hours, 16,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 416N282687
- Condition: Misdrilled
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A MODIFICATION TO THE RT WING ESCAPE SLIDE CARRIER AS MANDATED PER AD 99-17-20, 2 HOLES FOR THE ATTACHMENT OF THE BUMPER BRACKET WERE DAMAGED.  THE DAMAGED HOLES WERE OVERSIZED TO A CLEAN AND ROUND CONDITION.  THE BRACKET WAS INSTALLED WITH OVERSIZED HI-LOKS AT THIS LOCATION PER ER/A 378126-14AD.
